| Texto completo | |
| Autor(es): |
Biliatto, V.
;
Picon, T.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 430, p. 25-pg., 2025-06-15. |
| Resumo | |
We present sufficient conditions for the local Lebesgue solvability of the equation A*(x, D)f = mu with Borel measure data mu, associated to an elliptic linear differential operator A(x, D) of order m with smooth complex variable coefficients. Our method for obtaining local solutions f is an element of Lp with 1 <= p < infinity assumes that the measure has finite strong (m, p)-energy. The solvability for the endpoint case p = infinity is studied in the setting of elliptic and canceling operators as a consequence of new local L1 estimates on measures for a special class of vector fields. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 18/15484-7 - Estimativas a priori para operadores elípticos e aplicações |
| Beneficiário: | Tiago Henrique Picon |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores - Fase 2 |